| Model Number |
159002 |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: during ventilation, the device generated tf 5510 and 5511.No harm to the patient was reported.
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).The report contains also the investigation outcome.It was reported the during ventilation, the device generated tf 5510 and 5511.No harm to the patient was reported.Additionally, the logfiles have not been received for analysis.A replacement sensor board was provided to the user to address the reported issue.According to the information received, this resolved the issue.Hamilton medical considers this case closed.